tardive dyskinesia

Discussion in 'The Watercooler' started by crazymama30, Apr 16, 2009.

  1. crazymama30

    crazymama30 Active Member

    So I am just wondering. If tardive dyskinesia is caused by an ap (abilify) if the ap is removed should'nt the td get better? Why would it be worse?

    Any thoughts? husband's psychiatrist is out of the office tommorrow and it is not bad enough (yet) to call an emergency. He will call Monday. husband is pretty complicated on how he responds and I don't trust any psychiatrist to deal with him, especially 2 of the 5 that are in that group.
  2. gcvmom

    gcvmom Here we go again!

    Sometimes the TD doesn't go away. Hope that's not the case here. Can you call the pharmacy in the morning? They may be able to shed some light on what's going on.
  3. goldenguru

    goldenguru New Member

    My daughter took seroquel and it caused significant TD. It did discontinue when she stopped the drug. However, I do remember the psychiatrist telling us that sometimes it could take a few months for the side effects to diminish.

    I would call the doctor ASAP.
  4. Wiped Out

    Wiped Out Well-Known Member Staff Member

    My difficult child had TD from Abilify. It was very scary. We were lucky it did go away because we stopped almost immediately. From what I've read and been told it can be permanent. I would definitely call a doctor ASAP as gg said.